# SDR HEEA0010459

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 3212 · Emergency Flotation Section
- Part: Valve
- Part number: 214073929107
- Condition: Failed
- Location: Float
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOAT VALVES WOULDN'T SEAT.  WHEN SERVICING BOTTLE, VALVE CONTINUOUSLY LEAKED THEN AT APPROX. 1500 PSI VALVE DISCHARGED.   TIME SINCE REPAIR 0:00. SN 65 & 13R
